Notre Dame Journal of Formal Logic

Semantical antinomies in the logic of sense and denotation.

C. Anthony Anderson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 28, Number 1 (1987), 99-114.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093636849

Zentralblatt MATH identifier
0638.03006

Mathematical Reviews number (MathSciNet)
MR871003

Digital Object Identifier
doi:10.1305/ndjfl/1093636849

Subjects
Primary: 03B15: Higher-order logic and type theory
Secondary: 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30}

Citation

Anderson, C. Anthony. Semantical antinomies in the logic of sense and denotation. Notre Dame J. Formal Logic 28 (1987), no. 1, 99--114. doi:10.1305/ndjfl/1093636849. http://projecteuclid.org/euclid.ndjfl/1093636849.


Export citation